# SDR UPS04443315

- Difficulty date: September 29, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT BS 1241 WL 180 UPPER WING SPLICE PLATE FITTING NR 5 FASTENER HOLE CRACK REVEALED RUNNING AFT HOLE CRACK EXCEED EO LIMIT.  REF NRC 6676 FOR REPLACEMENT OF SPLICE PLATE.
